Expansion in products of the solutions of two Sturm–Liouville problems on the semiaxis
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2023-2029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a12,
author = {E. Kh. Khristov},
title = {Expansion in products of the solutions of two {Sturm{\textendash}Liouville} problems on the semiaxis},
journal = {Differencialʹnye uravneni\^a},
pages = {2023--2029},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a12/}
}
E. Kh. Khristov. Expansion in products of the solutions of two Sturm–Liouville problems on the semiaxis. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2023-2029. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a12/